Estimates for the Eigenvalues of Matrices
Matematičeskie zametki, Tome 79 (2006) no. 2, pp. 169-177
Cet article a éte moissonné depuis la source Math-Net.Ru
For matrices whose eigenvalues are real (such as Hermitian or real symmetric matrices), we derive simple explicit estimates for the maximal $(\lambda_{\max})$ and the minimal $(\lambda_{\min})$ eigenvalues in terms of determinants of order less than 3. For $3\times3$ matrices, we derive sharper estimates, which use $\det A$ but do not require to solve cubic equations.
@article{MZM_2006_79_2_a1,
author = {R. I. Alidema and A. F. Filippov},
title = {Estimates for the {Eigenvalues} of {Matrices}},
journal = {Matemati\v{c}eskie zametki},
pages = {169--177},
year = {2006},
volume = {79},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_79_2_a1/}
}
R. I. Alidema; A. F. Filippov. Estimates for the Eigenvalues of Matrices. Matematičeskie zametki, Tome 79 (2006) no. 2, pp. 169-177. http://geodesic.mathdoc.fr/item/MZM_2006_79_2_a1/
[1] Fadeev D. K., Fadeeva V. N., Vychislitelnye metody lineinoi algebry, Fizmatgiz, M., 1960
[2] Gerschgorin S., “Über die Abgrenzung der Eigenwerte einer Matrix”, Izv. AN SSSR. Matem. i estestv. nauki, 1931, no. 7, 749–754
[3] Bakhvalov N. S., Zhadkov N. P., Kobelkov G. M., Chislennye metody, Nauka, M., 1987 | Zbl